Metrics

From
Inhomogeneous Lacunary Interpolation and Optimization Errors Bound of Seventh Spline by Faraidun K. Hamasalh and Karwan H.F. Jwamer American Journal of Applied Mathematics and Statistics. 2013, 1(3), 46-51 doi:10.12691/ajams-1-3-3
Views
11063
Html 10577
Abstract 486
12 June 2013 (publication date) through 26 January 2020 *
19.77 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4225
PDF2187
Epub565
XML1050
PPT0
Figures218
Tables205
Export: 1787
RIS556
BibTex646
Endnote585
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com